• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To become a member, simply click the Register button at the top right.

Antiretroviral Trial

redo

Senior Member
Messages
874
so since i have an old bipolar dx, i think i am going to talk to my doc and get a rx for valproic acid. if my liver and kidneys can handle it, i would like to add it to my regimen. it lowers proviral loads with HTLV1, so maybe it's worth a shot.
wish i had a chitload of prostratin

How did this work out? Did you talk it over?
 

Charles555nc

Senior Member
Messages
572
I did a couple gallbladder flushes and my rosacea is clearing up quicky.

Doing a gallbladder flush is like a hang over, it feels absolutely terrible when your going through it but when its over you want to drink socially again after some time passes.

I did my flush yesterday and I got out a ton of green and brown gallstones this morning (they arent very hard, they are made of cholesterol). Im guessing brown stones are very old, possibly infected gallstones. For the record I do NOT believe these gallstones are really an olive oil- lemon juice chemical reaction lol.

I think the body produces a store house of cholesterol to prevent deficiency by possible starvation as part of a survival defense and thats why people never really run out of gallstones. But I think its great to get out the old infected gallstones.
 

Daffodil

Senior Member
Messages
5,873
hi charles! well i post on the GcMAF thread now....but I have done 6 injections so far. I was doing well until the 5th one, after which I experienced worsening and increasing inflammation. I am still on Tenofovir. So...that's about it....

I hope you are better......

::::Sigh:::::

xoxoxoxox
 

Charles555nc

Senior Member
Messages
572
I had the same experience with GcMAF. Felt great at first, took vitamin d and exercise to also help "Activate" the macrophages. But I think at one point I was hearing voices, while on it. Alot of people have to lower the dosage for example. What brand/where are you getting your GcMAF?

I went from 230lbs to 195lbs doing 5 liver flushes. So Im feeling actually pretty good, my body fat percentage is down, and my rosacea is maybe 10% of what it used to be.
 
Messages
51
Location
Newark, NJ
Acer,

With all due respect, your doctor is painting a rosy picture - people who progress from HTLV infection to cancer usually die within a few months. The treatment is nowhere near as successful as it needs to be, and no such thing as complete remission exists for these patients - they basically ping-pong from being treated to getting sick again, and die very soon afterwards. Unfortunately the medical community's denial that HTLV is a serious illness is why so many people are in wheelchairs and six feet under. If and when they decide to treat HTLV like the disease that it really is, they will use demethylating agents (e.g. azacytidine awakens infected cells), HDAC inhibitors (e.g. valproic acid purges viral reservoirs), and NF-kB inhibitors (BMS-345541 and Purvalanol A interferes with Tax protein expression). The compounds that you mentioned are less effective and more toxic; furthermore, consider that they are archaic for the treatment of HIV patients, so why use them for HTLV patients?

Best wishes.
 

vli

Senior Member
Messages
653
Location
CA
hi all. i took vistide for only 2 months.

if she has posted it here before, does anyone mind telling me where daffodil got her vistide infusions? I have also PM'd her, of course, but wondered if she had said it and i missed it. thanks.
 

Patrick*

Formerly PWCalvin
Messages
245
Location
California
charles...thats great. please continue to keep us posted!

und.....its all different now. the 2 good days i had on tenofovir were nice, but i crashed right after. i have deteriorated again. maybe the vistide was helping..who the heck knows. i have added valcyte now and feel like someone is standing on my chest again. i dont even know why i added it. i am being a moron, just throwing whatever i can in my mouth. i dont even care anymore, half of me wishes i would die.

i asked my doctor for epivir cuz dr. chia's patient says it really helped her brain fog but my doc said no. i am worried he is thinking of taking away my ARV's....he is probably holding off cuz he knows i will jump out the window if he does.

sorry i am so depressing...

why would tenofovir help me so much for 2 days and then stop working?? the same thing happened when i started AZT..and the same thing happened when i started valcyte years ago.

i heard some results of a study will be out in 30-60 days....have no idea which study this is..i imagine the xmrv/lipkin one...which will be negative

Daffodil, I found this post by searching the site for "Epivir." I'm starting Epivir today at Dr. Chia's recommendation. I was wondering if you know if the Dr. Chia patient you referenced above is still having success with it? I'm a little concerned about mitochondrial toxicity so I'm proceeding cautiously.
 

Hustler

I m a hustler
Messages
56
Location
Europe
I failed about three times on antiretrovirals.
But the 4th time I hit it perfectly right.
Trick is to start slow and build up to full dose.
No need to overpower the system and kick up IRIS.
MLV Mikovits is an XMRV that replicates slower than HIV